Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 2798.1, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Fuchsian analysis of singularities in Gowdy spacetimes beyond analyticity
Authors:Rendall, Alan D.
Language:English
Date of Publication (YYYY-MM-DD):2000
Title of Journal:Classical and Quantum Gravity
Volume:17
Start Page:3305
End Page:3316
Review Status:not specified
Abstract / Description:Fuchsian equations provide a way of constructing large classes of spacetimes whose singularities can be described in detail. In some of the applications of this technique only the analytic case could be handled up to now. This paper develops a method of removing the undesirable hypothesis of analyticity. This is applied to the specific case of the Gowdy spacetimes in order to show that analogues of the results known in the analytic case hold in the smooth case. As far as possible the likely strengths and weaknesses of the method, as applied to more general problems, are displayed.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Full Text:
You have privileges to view the following file(s):
2798.pdf  [168,00 Kb] [Comment:arXiv]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.